Weight Gain While On Lyrica

3 Replies Updated



Conversation Starter

Nancy Says:


I am on Lyrica for CIDP. I have gained a tremendous amount of weight. Exercise is difficult as I can't stand for long at all. Has anyone else found they can't control their weight? I take 75mg 3x a day.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, this is a known side effect of the Preabalin in Lyrica, because it is known to increase appetite.

Have you consulted your doctor?

Do you watch your diet?

This may not apply to you, but many people just eat and don't think of portion sizes, or the calorie and fat content of what they eat.


https:/­/­www.medschat.com/­wiki/­Lyrica/­

REPLYSHAREREPORT
Was this helpful?     0     1  
2
Becky2 Says:

Nancy, I have been taking this medication [lyrica] for severe neuropathy in my legs and feet. I have gained 50 pounds over a period of 7 years. It is really frustrating. My weight seems to have topped off at an increase of 50 lbs. I am 60yrs, 5'7" and usually 145, but now 200 and it is all in my middle. I am visiting my neurologist and endocrinologist I am asking them about a product called R-Alpha Lipoic Acid. I am very scared to stop taking lyrica because the pain is so so severe that I can't even walk. I take 200mg 3-4 times a day. It's very bad when I even miss a dose, and can tell when it's getting close to taking a dose. And taking lyrica at this dose does not even completely stop the pain & Numbness, just makes it tollerable. :(


REPLYSHAREREPORT
Was this helpful?     0     0  
3
Ricki Says:
via mobile

True the MyFitnessPal App, it really is working for me. In the first 6 days I have dropped 6 pounds. It also says that each 150 mg pill has 67 calories, which seems to be the case. I include that everyday in the app. You just scan the barcode of what you eat, enter number of servings, or type what you ate in and choose from a lists, and it enters the calories for you. I follow it and it is working fast. It also tracks your nutrition. Come to find ouit I was potassium deficient. An increase in potassium has drastically improved my energy and decreased my pain level. Potatoes have the most potassium at around 950 in each medium sized potato, and a person needs at least 3500 a day.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Weight gain on these meds Lyrica vesicare cyplex .
I've got to take the above meds and I'm contemplating as they lead to weight gain. I've always been very act... 1 reply
Rapid weight gain while on allopurinol
I started on allopurinol 100 mg tab in oct since then have gained 25lbs. Anyone else have this happen? ## Hello, LaceyLu... 29 replies
lyrica weight gain does it stop
I have neuropathy due to collapsed C2-C6 leaving me with horrible pain. Finally went to a pain dr. He put me on lyrica a... 11 replies
Lyrica weight gain
Does anyone know if you gain more weight as you increase the milligrams of Lyrica. I've gone from 150mg a day to 600... 4 replies
Weight gain using lyrica for pain relief
Has anyone gained weight using lyrica as a back pain killer ## Hello, Mike! How are you? Lyrica is actually not a pain k... 5 replies
lyrica and weight gain
I have been taking lyrica for 7 weeks now for severe nerve pain. I began to gain a lot of weight immediately but because... 3 replies
WHAT CAUSES WEIGHT GAIN IN LYRICA
I HAVE GAINED 27 POUNDS IN 3 MONTHS. WHAT CAN I DO OTHER THAN STOP TAKING LYRICA? SHOULD I QUIT OR LOWER THE DOSAGE? I T... 150 replies
Weight gain while taking oxybutyn
Hello I've been taking oxybutyn for about seven months and have put on about thirty pounds!!!! I just recently found... 2 replies
pills gain weight while breastfeed
in breastfeeding I've lost weight..and i wanna gain more again.what pills should i take.for my weight to gain faster... 4 replies
weight loss of 10lbs while on Benicar
Maybe Benicar is the problem, so I want to get off 20mgs of Benicar that I'm thinking could be a factor, as it has c... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 September 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA